# SDR ASOA2015060112966

- Difficulty date: May 11, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,655 hours, 24,169 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK LANDING FOR BOOST PUMP ACCESS PANEL 610CB HAS MULTIPLE INDICATIONS NOTED ON HORIZONTAL AND VERTICAL SURFACES GREATER THAN 50 PERCENT AROUND ENTIRE CIRCUMFERENCE. FAILED NDT INSP.  C/W STS EA 32-2015-191 DATED 05/13/15.
